# SDR AU980471

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: O-Ring
- Part number: 757633
- Condition: Disintegrated
- Location: Fuel Sys
- Component: Scott, 236405
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FUEL SELECTOR VALVE `O' RING SEALS DETERIORATED ALLOWING FUEL TO CROSSFEED FROM THE LT FUEL TANK TO THE RT ENGINE.
